# SDR CALA2019031100391

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 96,685 hours, 9,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131286 SUPPORT TASK - OHAR ENTRANCE EMER LIGHT FOUND NOT ILLUMINATED OHAR ENTENACE EMER LIGHT ASSY REPLACED AND TEST NORMAL AS PER AMM 33-51-09.
